Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 15, NWS La Crosse, WI

June 8, 20084 counties in Wisconsin

NWS La Crosse, WI issued this flash flood warning at Jun 8, 2008, 3:24 AM CDT for 4 counties in Wisconsin. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 3:24 AM CDT (08:24 UTC)
Expired
Jun 8, 2008, 8:50 AM CDT
In force
5 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, WI, Grant County, WI, Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:00 AM CDTHEAVY RAIN 5.5Stoddard, WIBETWEEN 6 AM SATURDAY AND 6 AM SUNDAY
Jun 8, 8:30 AM CDTFLASH FLOODChaseburg, WIHIGHWAY 162 FLOODED. CORRECTED DAY FROM JUNE 7 TO JUNE 8.
Jun 8, 9:00 AM CDTFLASH FLOODLa Farge, WIHIGHWAY 131 CLOSED BETWEEN LA FARGE AND ONTARIO. CORRECTED DAY FROM JUNE 7 TO JUNE 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 306 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2793 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
2.3
Supercell composite
16.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KARX 080830
FFWARX
WIC023-043-103-123-081430-
/O.NEW.KARX.FF.W.0015.080608T0824Z-080608T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
324 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
  THIS INCLUDES THE CITY OF PRAIRIE DU CHIEN...
  NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
  THIS INCLUDES THE CITY OF LANCASTER...
  RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
  THIS INCLUDES THE CITY OF RICHLAND CENTER...
  VERNON COUNTY IN SOUTHWEST WISCONSIN...
  THIS INCLUDES THE CITY OF VIROQUA...

* UNTIL 930 AM CDT

* AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT THUNDERSTORMS WITH VERY HEAVY RAIN WILL MOVE ACROSS THE
  WARNED AREA. THESE THUNDERSTORMS WILL LIKELY PRODUCE ANOTHER
  1 TO 3 INCHES OF RAIN THROUGH 530 AM. THIS IS ON TOP OF THE 2 TO 
  5 INCHES THAT HAS ALREADY FALLEN ACROSS THESE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTBY...
  STODDARD...MUSCODA...LA FARGE...HILLSBORO...COON VALLEY AND
  BOSCOBEL. RESIDENTS LIVING IN TERRAIN AREAS SHOULD BE ALERT FOR
  POTENTIAL MUD SLIDES. ALSO THIS ADDITIONAL RAIN WILL LIKELY
  FURTHER AGGRAVATE THE FLOODING ALONG THE KICKAPOO AND TRIBUTARIES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. MOST FLOOD RELATED DEATHS OCCUR AT NIGHT. IF
FLOODING IS OBSERVED ACT QUICKLY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND
PICKUPS. REMEMBER...TURN AROUND DONT DROWN.

LAT...LON 4279 9108 4287 9109 4294 9115 4310 9117
      4315 9117 4324 9108 4330 9107 4338 9121
      4342 9120 4345 9124 4352 9122 4372 9126
      4373 9031 4357 9031 4356 9019 4317 9018
      4320 9025 4320 9042 4279 9042
TIME...MOT...LOC 0824Z 180DEG 0KT 4306 9087

$$

BOYNE
3 follow-up statements
000 
WGUS73 KARX 081045
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 AM CDT SUN JUN 8 2008

WIC023-043-103-123-081430-
/O.CON.KARX.FF.W.0015.000000T0000Z-080608T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON WI-RICHLAND WI-GRANT WI-CRAWFORD WI-
545 AM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
CRAWFORD...NORTHERN GRANT...RICHLAND AND VERNON COUNTIES...

AT 545 AM CDT...DOPPLER RADAR CONTINUED TO SHOW SCATTERED 
THUNDERSTORMS WITH HEAVY RAIN MOVING NORTHEAST ACROSS 
CRAWFORD...VERNON...RICHLAND...AND NORTHERN GRANT COUNTIES. 
ANOTHER ONE TO TWO INCHES ADDITIONAL RAIN WILL LIKELY FALL ACROSS 
THESE COUNTIES THROUGH 930 AM THIS MORNING. THIS IS IN ADDITION TO 
THE 3 TO 6 INCHES OF RAIN THAT HAS FALLEN SINCE SATURDAY MORNING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTBY...  
STODDARD...MUSCODA...LA FARGE...HILLSBORO...COON VALLEY AND   
BOSCOBEL. RESIDENTS LIVING IN TERRAIN AREAS SHOULD BE ALERT FOR   
POTENTIAL MUD SLIDES. ALSO THIS ADDITIONAL RAIN WILL LIKELY   
FURTHER AGGRAVATE THE FLOODING ALONG THE KICKAPOO AND TRIBUTARIES.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND
PICKUPS. REMEMBER...TURN AROUND DONT DROWN.

LAT...LON 4279 9108 4287 9109 4294 9115 4310 9117
      4315 9117 4324 9108 4330 9107 4338 9121
      4342 9120 4345 9124 4352 9122 4372 9126
      4373 9031 4357 9031 4356 9019 4317 9018
      4320 9025 4320 9042 4279 9042
TIME...MOT...LOC 1036Z 180DEG 0KT 4306 9087

$$

BOYNE
000 
WGUS73 KARX 081309
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
808 AM CDT SUN JUN 8 2008

WIC023-043-103-123-081430-
/O.CON.KARX.FF.W.0015.000000T0000Z-080608T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON WI-RICHLAND WI-GRANT WI-CRAWFORD WI-
808 AM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
CRAWFORD...NORTHERN GRANT...RICHLAND AND VERNON COUNTIES...

AT 800 AM CDT...DOPPLER RADAR CONTINUED TO SHOW MODERATE TO HEAVY 
RAIN MOVING NORTHEAST ACROSS CRAWFORD...VERNON...RICHLAND...AND 
NORTHERN GRANT COUNTIES. UP TO A HALF INCH OF ADDITIONAL RAIN MAY 
FALL BETWEEN 800 AM AND 930 AM. THIS IS IN ADDITION TO THE 3 TO 
6 INCHES OF RAIN THAT HAS FALLEN SINCE SATURDAY MORNING.

THE VERNON COUNTY SHERIFF DEPARTMENT REPORTED THAT 5.50 INCHES OF 
RAIN FELL IN STODDARD SINCE SATURDAY MORNING. IN ADDITION...THE 
FOLLOWING ROADS WERE CLOSED...

HIGHWAY 56 NEAR VIOLA
HIGHWAY 80 SOUTH OF HILLSBORO
HIGHWAY 162 NEAR CHASEBURG
AND HIGHWAY 131 BETWEEN LA FARGE AND ONTARIO 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND
PICKUPS. REMEMBER...TURN AROUND DONT DROWN.

LAT...LON 4279 9108 4287 9109 4294 9115 4310 9117
      4315 9117 4324 9108 4330 9107 4338 9121
      4342 9120 4345 9124 4352 9122 4372 9126
      4373 9031 4357 9031 4356 9019 4317 9018
      4320 9025 4320 9042 4279 9042
TIME...MOT...LOC 1036Z 180DEG 0KT 4306 9087

$$

BOYNE
000 
WGUS73 KARX 081350
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
847 AM CDT SUN JUN 8 2008

WIC023-043-103-123-081357-
/O.CAN.KARX.FF.W.0015.000000T0000Z-080608T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON WI-RICHLAND WI-GRANT WI-CRAWFORD WI-
847 AM CDT SUN JUN 8 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CRAWFORD...NORTHERN
GRANT...RICHLAND AND VERNON COUNTIES...

WITH THE EXCEPTION OF NORTHERN GRANT...THIS WARNING WAS REPLACED BY
AN AREA FLOOD WARNING.

LAT...LON 4279 9108 4287 9109 4294 9115 4310 9117
      4315 9117 4324 9108 4330 9107 4338 9121
      4342 9120 4345 9124 4352 9122 4372 9126
      4373 9031 4357 9031 4356 9019 4317 9018
      4320 9025 4320 9042 4279 9042
TIME...MOT...LOC 1347Z 180DEG 0KT 4306 9087

$$

BOYNE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:40 PM CDT, 13 hours 44 minutes earlier.

Area forecast discussion, Jun 7, 1:40 PM CDT, 13 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT SAT JUN 7 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

BEEN A BUSY DAY ALREADY BUT FOCUS REMAINS ON SEVERE WEATHER THREAT
REST OF TODAY AND THROUGH SUNDAY.

AS STRONG UPPER JET CONTINUES TO PUSH INTO UPPER MIDWEST...LOW LEVEL
RESPONSE HAS BEEN A QUICK NORTH SURGE WITH HIGHER DEW POINTS
ADVECTING IN QUICKLY THIS MORNING. CURRENT CONVECTION MORE LIMITED
TO NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ALONG AND JUST NORTH OF
STRONGER CAPE GRADIENT THAT IS WELL ESTABLISHED ACROSS IOWA. SHORT
WAVE TROUGH IS MOVING OUT OF EASTERN NEBRASKA RIDING SOUTHWEST FLOW
ALOFT AND ENHANCING LIFT AND CONVERGENCE AS THE AFTERNOON WEARS ON.
DEEP SHEAR IN PLACE AS WELL SO ALREADY SEEING SUPERCELLS AND
POSSIBLE TORNADO ACTIVITY. SEE DAY 1 CONVECTIVE OUTLOOK FOR SUPPORT.

ALSO TRYING TO DIAGNOSE HEAVY RAIN AND FLOODING THREAT. HEAVIEST
RAIN MAY BE CONFINED TO SOUTHERN FORECAST AREA HEADING INTO THIS
EVENING...WHICH IS WHERE HEAVIEST RAIN HAS FALLEN OVER THE PAST TWO
WEEKS AND ALSO IN A CURRENT WATCH. NOT SURE AREAS OF SOUTHEAST
MINNESOTA OR NORTH CENTRAL WISCONSIN WILL SEE MUCH UNLESS
REGENERATION OCCURS BACK TO THE WEST OR SOUTHWEST...BUT MAY EXPAND
WATCH NORTH GIVEN AFTERNOON RAINFALL HAS ALREADY PRODUCED SOME MINOR
FLOODING ALONG AND SOUTH OF I-90. SHORT RANGE MODEL GUIDANCE IS
SUGGESTING REGENERATION WILL HAPPEN WITH LOW LEVEL MOISTURE
TRANSPORT FOCUSING BACK TO THE WEST OVERNIGHT. FLY IN THE OINTMENT
IS WHAT WILL AFTERNOON CONVECTION LEAVE FOR A BOUNDARY AND HOW FAR
NORTH OF THAT COULD REGENERATION OCCUR. 07.12Z MODEL GUIDANCE
CONTINUES TREND OF FOCUSING ACTIVITY ACROSS SOUTHEAST MINNESOTA
HEADING INTO SUNDAY MORNING BUT UNCERTAINTY EXISTS. WILL LIKELY
LEAVE THE CURRENT FLASH FLOOD WATCH WHERE IT IS AND WILL REALIGN
DEPENDING ON IF OR HOW REGENERATION OCCURS. EITHER WAY HIGH POPS
EXPECTED NEXT 24-36 HOURS.

ANOTHER SHORT WAVE IMPULSE EXPECTED TO EJECT TOWARDS REGION ON
SUNDAY SO COULD SEE ANOTHER PERFORMANCE. WILL CERTAINLY HAVE TO SEE
HOW FIRST 24 HOURS PANS OUT...BUT EMPHASIS WILL PROBABLY CENTER ON
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN AND POINTS SOUTH AND EAST.

STILL BANKING ON IDEA THAT BOUNDARY WILL CONTINUE TO GET PUSHED
SOUTH IN TIME AND KEEPING MONDAYS FOCUS BACK TO THE SOUTH. BUT
UPSTREAM RIDGING WILL PROVIDE ANOTHER RETURN FLOW SHOT ON TUESDAY.
NOT A LOT OF TIME TO FOCUS ON OUTER PERIODS THOUGH. MINOR TO NO
CHANGES MADE IN THIS TIME FRAME.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE 07.00Z GFS AND ECMWF ARE VERY GOOD AGREEMENT WITH OVERALL UPPER
LEVEL FLOW PATTERN THROUGH THE PERIOD. BOTH MODELS ARE INDICATING
UPPER LEVEL TROUGH TO DIG OVER THE ROCKY MOUNTAINS AND RIDGE TO
AMPLIFY OVER THE EASTERN U.S. THROUGH 00Z FRIDAY. THEN...MODELS
BEGIN TO BREAK DOWN UPPER LEVEL RIDGE OVER EASTERN U.S. AND DEVELOP
WEST TO EAST ZONAL FLOW OVER WESTERN AND CENTRAL U.S. LATE IN THE
PERIOD. MAIN DIFFERENCE BETWEEN THE 07.00Z GFS AND ECMWF IS TIMING
OF EMBEDDED SHORTWAVE TROUGHS WRAPPING AROUND WESTERN U.S. UPPER
LEVEL TROUGH THROUGH FORECAST PERIOD. THOUGH...OVERALL MODELS ARE IN
GOOD AGREEMENT WITH ACTIVE WEATHER PATTERN TO CONTINUE ACROSS THE
FORECAST AREA THROUGH PERIOD. PREVIOUS FORECAST HAS GOOD HANDLE ON
THIS AND WILL MAKE MINOR CHANGES TO FORECAST THROUGH PERIOD.

&&

.AVIATION...

STORMY/UNSETTELED OVER THE TAF SITES THROUGH THE PERIOD. GREAT DEAL
OF UNCERTAINTY REGARDING SPECIFICS OF STORM INITIATION/MOVEMENT AND
HOW WIDESPREAD TSRA WILL BE. DOES APPEAR A LARGER SCALE STORM
COMPLEX WILL BE SPREADING INTO THE AREA OVERNIGHT/EARLY SUNDAY WITH
THREATS OF HEAVY RAIN /OCNL IFR VSBYS AND CEILINGS/. REST OF TAF
FORECAST WILL BE DRIVEN LARGELY ON SMALLER SCALE STORM POTENTIAL AND
LOCATIONS. GIVEN SETUP...ANY STORM WILL WILL HAVE POSSIBILITY OF
LARGE HAIL/HIGH WINDS...AND ASSOCIATED IFR/MVFR CEILINGS VSBYS.
DON/T SEE A PERIOD IN TAF WINDOW OF LESSER RAIN THREAT IN VERY
ACTIVE PATTERN/SETUP.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.
&&

SHORT TERM...SHEA
LONG TERM....DTJ
AVIATION.....BINAU
Hazardous weather outlook, Jun 7, 8:08 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
808 PM CDT SAT JUN 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
808 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH VERY HEAVY...POSSIBLE DAMAGING WIND AND AN
ISOLATED TORNADO THREAT WILL LINGER WELL THROUGH THE EVENING ACROSS
PARTS OF NORTHEAST IOWA INTO SOUTHWEST WISCONSIN. FLASH FLOODING
COULD BECOME A DISTINCT PROBLEM IN THESE AREAS IF STORMS CONTINUE TO
TRACK OVER THE SAME AREAS.

FURTHER NORTH...SCATTERED THUNDERSTORMS ARE STILL POSSIBLE BUT THE
SEVERE WEATHER RISK IS MUCH MORE MINIMIZED.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...NORTHEAST
IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN TONIGHT.
SEVERAL INCHES OF RAIN ARE STILL POSSIBLE FROM NEAR MASON CITY IOWA
ALONG THE MINNESOTA AND IOWA STATELINE AND INTO CENTRAL WISCONSIN.
THOSE AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT SHOULD BE
ESPECIALLY CAUTIOUS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD LEAD TO SOME FLOODING PROBLEMS.

ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL
KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT
THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY STILL BE NEEDED ACROSS PARTS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN THIS EVENING. OTHERWISE RAINFALL REPORTS AND ANY
RELATED WATER PROBLEMS OR FLOODING SHOULD BE REPORTED IN.

SPOTTERS MAY ALSO BE NEEDED ON SUNDAY...ESPECIALLY DURING THE
AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 7, 9:28 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     FLOOD            2 S CHESTER             43.46N 92.36W
06/07/2008                   HOWARD             IA   AMATEUR RADIO

            WATER OVER ROADS FROM 3SW OF CHESTER TO 2S OF CHESTER.
            FLOODED ROADS INCLUDE 50TH AND FIR AVE...75TH AND
            FIR...40TH STREET 2S OF CHESTER...AND 50TH AND DALE.
            FLOODING FROM BEAVER CREEK...TRIBUTARIES TO CRANE
            CREEK...AND STAFF CREEK.

&&

MW
Local storm report, Jun 7, 9:34 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
934 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TORNADO          1 S LIBERTY POLE        43.47N 90.90W
06/07/2008                   VERNON             WI   EMERGENCY MNGR

            SHED DAMAGED AND MACHINERY THROWN INTO FIELDS.

&&

SHEA
Local storm report, Jun 7, 11:17 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1117 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLOOD            2 S HILLSBORO           43.63N 90.34W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 80 SOUTH OF HILLSBORO

1055 PM     FLOOD            CHASEBURG               43.65N 91.10W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 162

1055 PM     FLOOD            2 W LIBERTY             43.52N 90.77W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            HIGHWAY 56 CLOSED BETWEEN VIROQUA AND VIOLA DUE IN PART
            TO FLOODING OF BISHOP BRANCH

&&

MW
Local storm report, Jun 8, 12:18 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1218 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            VALLEY                  43.65N 90.53W
06/07/2008                   VERNON             WI   CO-OP OBSERVER

            WARNER CREEK OVERTOPPED A BRIDGE IN VALLEY.

1210 AM     FLOOD            VALLEY                  43.65N 90.53W
06/08/2008                   VERNON             WI   CO-OP OBSERVER

            WARNER CREEK NEARLY OVER A BRIDGE ALONG COUNTY ROAD P
            JUST WEST OF VALLEY. COUNTY P CLOSED WEST OF VALLEY
            TOWARD HIGHWAY 131.

1210 AM     FLASH FLOOD      1 NE LA FARGE           43.59N 90.62W
06/08/2008                   VERNON             WI   CO-OP OBSERVER

            SMALL MUD SLIDE ON MUNSON ROAD

&&

MW
Local storm report, Jun 8, 1:50 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
150 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     HAIL             HUTTON                  43.61N 92.05W
06/08/2008  E1.00 INCH       FILLMORE           MN   EMERGENCY MNGR

&&

MW
Local storm report, Jun 8, 1:51 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
151 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND DMG     ADAMS                   43.56N 92.72W
06/08/2008                   MOWER              MN   LAW ENFORCEMENT

            BRANCHES BLOWN DOWN

0120 AM     HAIL             CHERRY GROVE            43.58N 92.28W
06/08/2008  M0.50 INCH       FILLMORE           MN   TRAINED SPOTTER

0125 AM     TSTM WND GST     LE ROY                  43.51N 92.51W
06/08/2008  M47.00 MPH       MOWER              MN   FIRE DEPT/RESCUE

0125 AM     HEAVY RAIN       LE ROY                  43.51N 92.51W
06/08/2008  M1.45 INCH       MOWER              MN   FIRE DEPT/RESCUE

            1.45 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:16 PM CDTTornado WarningARXRichland31 min
Jun 7, 7:20 PM CDTSevere Thunderstorm WarningARXAdams, Juneau34 min
Jun 7, 7:44 PM CDTFlash Flood WarningARXCrawford, Richland4 hr
Jun 7, 8:20 PM CDTRiver Flood WarningARXRichland, Vernon5 days
Jun 7, 8:20 PM CDTRiver Flood WarningARXCrawford, Vernon5 days
Jun 7, 8:20 PM CDTRiver Flood WarningARXCrawford, Vernon7 days
Jun 7, 8:20 PM CDTRiver Flood WarningARXCrawford10 days
Jun 7, 8:20 PM CDTRiver Flood WarningARXCrawford10 days
Jun 8, 12:06 AM CDTAreal Flood WarningARXJuneau, Monroe, Richland, Vernon8 hr
Jun 8, 8:26 AM CDTAreal Flood WarningARXAdams, Crawford, Juneau, Monroe, Richland, Vernon6 hr
Jun 8, 2:27 PM CDTAreal Flood WarningARXAdams, Crawford, Grant, Juneau, Monroe, Richland and 1 more34 hr
Jun 8, 6:17 PM CDTSevere Thunderstorm WarningARXGrant28 min

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.